# SDR HNAA2010072100182

- Difficulty date: July 16, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 55,273 hours, 61,446 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY HOT WARNING LIGHT ILLUMINATED.  APU BLEED WAS ON FULL WITH APU BLEED SELECTED OFF.  SMOKE IN CABIN.  R & R MAIN BATTERY IAW AMM 24-32-00. OPS CHECKED GOOD.
